Member
Posts: 39
Registered: ‎15-09-2013

Re: Herceptin side effects ( quick poll)

Hi,

 

I feel the same I go for my herceptin every 3 weeks and look forward to getting it done it feels as if they are looking after me xx

Member
Posts: 513
Registered: ‎01-05-2012

Re: Herceptin side effects ( quick poll)

Hi, Look at my posts below. I was really struggling with tiredness, dizzyness and generally feeling unwell. I finished herceptin at the end of january and feel 99% better! The Herceptin was def. taking its toll.

Member
Posts: 120
Registered: ‎25-03-2013

Re: Herceptin side effects ( quick poll)

I have had 8/18 herceptin and side effects so far:

Flaky fragile fingernails

Dry mouth and weird tongue

Fatigue, much worse for 24 hours after Herceptin

Itching to arms and legs

I know I shouldn't complain and I'm normally a very positive person, but there are the occassional days when I feel really down and fed up

I tell myself I'm nearly half way through now so I will soon be finished. The odd thing is that in a strange way I almost look forward to going to hospital every 3 weeks because I feel as though something is still being done which reassures me. Anyone else feel like that or is it just me?

Member
Posts: 4
Registered: ‎06-04-2014

Re: Herceptin side effects ( quick poll)

Hi! Is there anybody here who is done with the herceptin or TDM1 that can tell me if and when all the side effects start going away? I would like to think about the light at the end of the tunnel! 😃 I finished 8 of 12 infusions and I am trying to find every positive that is to come when I am done. My thoughts and prayers are going out to everyone!
Member
Posts: 39
Registered: ‎15-09-2013

Re: Herceptin side effects ( quick poll)

Hi

 

Thank you for that information its nice to hear that the herceptin does work and lets hope your lady keeps thriving keep well xxx

Member
Posts: 67
Registered: ‎17-02-2013

Re: Herceptin side effects ( quick poll)

Good luck with the scan,herceptin in a wonderful drug,there is a lady who goes for her herceptin when I do every 3 weeks,her cancer is in her bones and she is thriving on herceptin and has been for quite a while!
Member
Posts: 39
Registered: ‎15-09-2013

Re: Herceptin side effects ( quick poll)

Hi,

 

Thank you so much I have been asking lots of people about the taste as they said they were ok that has made me much more relaxed i have also lost 3 finger nails and 1 toe nail and my nails were my pride and joy so it make me feel a bit like a freek . I am also on Exemestane  I am going for a MRI scan today because they found a small bit in my spine so she is hoping the Herseptin will do its job i won't get results till 24th April and it the waiting  all  the time thank you  and keep well xx

Member
Posts: 67
Registered: ‎17-02-2013

Re: Herceptin side effects ( quick poll)

Yes taste was affected and certain things like lemon juice or vinegar,salad cream things like that, but that is now a lot better! I have been given herceptin for 12 months 2 more to go,in my leg now not into the vein which is much better! I am also on letrazole for 10 years!

Member
Posts: 39
Registered: ‎15-09-2013

Re: Herceptin side effects ( quick poll)

Hi

 

Thank you for your reply do you mean you are having trouble with your taste I am having Herceptin for as long as it takes that is what the ong says how long have you been on Herceptin are you on any hormone tablets aswell. xx

Member
Posts: 67
Registered: ‎17-02-2013

Re: Herceptin side effects ( quick poll)

Hi belle, I have had nothing but trouble with my tongue since the beginning. It feels like I have scolded the surface of my tongue. I have only two more herceptins to go, but what I will say is that it has improved significantly since I have had subcut infusions in my leg instead on the canula way. I have had 2 sub cuts and tongue is loads better, don't know why but it really is getting better now!
Member
Posts: 39
Registered: ‎15-09-2013

Re: Herceptin side effects ( quick poll)

Hi

 

I hav e been having Herceptin since the end of january  I am 64 still get tired and I am also on a hormone tablet because i am Her2 positive and this makes all my bones ache especially in the morning but once i am up and moving its no so bad. What i wanted to ask I have a funny taste in my mouth nothing seems to taste the same anymore and there are lots of things i can't eat when I ask the chemo nurse she  just says its the chemo still in your body is there anyone else having this problem.xx

Member
Posts: 4
Registered: ‎06-04-2014

Re: Herceptin side effects ( quick poll)

Hi! Your post sounds like me to a T! Dry skin, my scalp is really bad, runny nose, cough, sore throat, zero sex drive, menopausal, weight gain, Achey muscles and joints, sleeplessness, neuropathy, exhaustion, HOT FLASHES! I am 48 and just finished #8 out of 13. I am on a study called t-dm1 which includes herceptin. My question for you is how do you feel now? I would like to know if your life is back on track 😔 ps. My heart goes out to all you Moms with young children to take care of and deal with this curse. I wish the best of luck to all!
Member
Posts: 4
Registered: ‎05-04-2014

Re: Herceptin side effects ( quick poll)

Hi
I hope you are doing ok thhrough Herceptin treatments
Be well and take care
Member
Posts: 4
Registered: ‎05-04-2014

Re: Herceptin side effects ( quick poll)

Hi
I hope you are feeling much better.
I rarely put on weight but I am not on tamoxifen. I have all of you other symptoms from Herceptin.
Member
Posts: 4
Registered: ‎05-04-2014

Re: Herceptin side effects ( quick poll)

I dont have the nausea but tired and head are the same as yours.
I read these blogs to make sure my reactions are more the norm that abnormal. They are even though the doctors seem to ignore them.
Be Well
Member
Posts: 4
Registered: ‎05-04-2014

Re: Herceptin side effects ( quick poll)

Hi

I have had partial mastectomy on right breast. HER2+

 

3 rounds of FEC

3 rounds of Docetaxyl

20 Radiation treatments

 

I started Herceptin at the same time as the Docetaxyl

I DO NOT take tamoxifen

 

Each of the different chemo drugs caused various unpleasant symptoms to the point where I was bedridden for 70% of every day.

Most of the symptoms wore off by the time I had my radiation.

However I have now had 10 treatments of Herceptin and my bone and joint pain has built up so I am in pain all the time.

I have another 8 treatments to go.

 

I am 68 and know the feeling of mild arthritis but now I feel like I am 98.

I have pain 24/7 accross the back and through both shoulders, down both arrms and in both hands, and my finger joints look like knobs of ginger root.

The leg pain which used to be severe at night has eased somewhat along with my ankle pain.

Maybe we all have diiferent parts of our bodies which are affected the worst.

 

I am praying that the affected joints are only temporary.

 

I do, on the positive side, have an aquaintance, similar age, same operation, same doctor and same treatment who is now 4 years out and fine.

 

I wish you all well

Member
Posts: 513
Registered: ‎01-05-2012

Re: Herceptin side effects ( quick poll)

I just wanted to add to this thread for anyone going through herceptin at the moment. I had my last dose at the end of January and am now feeling much much better. I still have odd aches but they don't consume me quite as much as before probably because I feel much better in myself: not as tired or dizzy or just generally unwell. In fact I feel great (bone pain aside-now blaming Tamoxifen for that). So hold onto that.

Member
Posts: 8
Registered: ‎07-02-2014

Re: Herceptin side effects ( quick poll)

Hi there, only posted a couple of times. But found these posts, anyway about to have my 6th treatment of Herceptin. And I get sick within 24- 48hrs after. Does anyone else ?? I take anti sick pills, but if i'am not sick I feel very very sick for days. I also feel very tired most of the time. My head thinks I can do lots of things, but my body tells me otherwise.
Member
Posts: 7,967
Registered: ‎01-05-2012

Re: Herceptin side effects ( quick poll)

Hi Blessing14 ,welcome to the BCC forums

I am sorry to read that you are struggling, I am sure your fellow users who understand how you are feeling will be along with support and our helpliners are on hand 9-5 Monday to Friday and 10-2 Saturday on 0808 800 6000

Take care
Lucy BCC
Member
Posts: 1
Registered: ‎07-01-2014

Re: Herceptin side effects ( quick poll)

I have bee on he reception since March 2013. I am still on it until the doctors say otherwise. The side effects seem to be getting worse. Like tremors down my right side lasting less than a minute after I have terrible pins an needles in my right hand. It's awful!! Like you headaches, aches and pains, weight gain and tingling lips and eyelids. I'm so tired.